# SDR ASAA2014101809417

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,330 hours, 6,926 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AFTER ENGINE START.  ACFT GROUNDED.  COMPLETED FMC DISAGREE CHECKLIST WITH FULL RESOLUTION OF FMC DISAGREE.
